Description
- ACTIVE INGREDIENTS: This product contains acetaminophen 250 mg, aspirin 250 mg (NSAID, nonsteroidal anti-inflammatory drug) and caffeine 65 mg; compare to the active ingredients in Excedrin Extra Strength Geltabs
- PAIN RELIEF: desertcart Basic Care Extra Strength Headache Relief Geltabs offer headache and arthritis pain relief; also provides pain relief for toothaches, muscular aches and premenstrual and menstrual cramps
- EXTRA STRENGTH: When you need something strong to temporarily reduce pain, these extra strength geltabs will help you feel better so you don't miss out on life's special moments
- PAIN RELIEVER AND PAIN RELIEVER AID: Extra Strength Headache Relief Geltabs combine acetaminophen 250 mg, aspirin 250 mg (NSAID, nonsteroidal anti-inflammatory drug) and caffeine 65 mg to help relieve minor aches and pains when you need it the most
- GLUTEN FREE: These pain relief pills are gluten free
Amazon Basic CareHeadache Relief Geltabs, 80 Count